# SDR CA970930001

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5084
- Condition: Failed
- Location: Flt Control
- Part time: 70 hours
- Component: Samm
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) SERVO CAUSED FEEDBACK FOR FIRST 20 MINUTES OF FLIGHT THEN IS ALRIGHT.  OAT 20C.
